# SDR ASOA201807223046

- Difficulty date: July 22, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450834
- Aircraft time: 31,752 hours, 20,232 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Solenoid Valve
- Part number: 22270100001
- Part serial: 00901
- Condition: Faulty
- Location: Nlg
- Part time: 31,752 hours, 20,232 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED NOSE GEAR INDICATION SHOWING RED WITH MAIN GEAR SHOWING GREEN. ABNORMAL GEAR EXTENSION PERFORMED PER QRH. AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR SOLENOID VALE IAW 32-33-04. OPERATIONAL CHECKS WERE GOOD.
